It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Hi Everyone,

Just started having this tingling sensation on Friday. It started on the right side of my head, a bit behind the temple, towards the ear. It was more of a pain than a tingle at that time. Almost a week later, I have it now on the left side of my head, centralized near the jaw joint by the left ear. Went Monday to the ER to get it checked out - CAT Scan and blood tests came back negative. I would like to visit a specialist - maybe get an MRI. I am going to my GP doctor tomorrow for a follow-up. The sensation is tingly, slightly numb feeling, kind of like the water bubbles as described in a post above. I don't know if I can correlate the events, but I was on Lipitor 20 mg since Nov. 2002. I went to the doctor last week to see if I should change medication, since I was experiencing muscle pain in calves, tricep, chest. He suggested trying Crestor, a new statin drug. I took only 2 doses, one on Wed, the next on Thurs. On Friday afternoon, I felt a slight pop or click sensation about an inch above my right ear. I stopped taking the Crestor. Then I got the headache in that same spot. I can't necessarily correlate the statin drugs to the pain, but it was the only thing that I had changed. I have been stressed out a bit - was laid off in Nov. 2002 until July 2003. Have a baby who is teething, so I'm not getting good sleep. Have a new job, & haven't seen my friends for awhile. Could be depressed, stressed, TMJ, etc. Hope to find out soon. Thanks to all who posted on this topic.
hello,
I too am having this tingle/itch in the head feeling. I have posted under several topics to try and find some answers. It seems like this is very similar. Mine to is mostly on the left side, sometimes forehead. Feels like a creepy crawly, tingle. It can last up to a half hour or longer, and all times of the day. i hate it, the only relief I get is from my Lorazepam. The DR call it stress for me. Well easy for them, sometiimes I feel like im going to go crazy from this sensation. It really consumes me when its at its peak. I get so aggitated when it is happening. Anyone else get real irritated with this? Like just don't want to listen to any noise, and I don't know. This sucks.

Dani





All times are GMT -7. The time now is 08:31 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!